Skip to Main content Skip to Navigation
New interface
Journal articles

On scattering for NLS: from Euclidean to hyperbolic space

Abstract : We prove asymptotic completeness in the energy space for the nonlinear Schrodinger equation posed on hyperbolic space in the radial case, in space dimension at least 4, and for any energy-subcritical, defocusing, power nonlinearity. The proof is based on simple Morawetz estimates and weighted Strichartz estimates. We investigate the same question on spaces which kind of interpolate between Euclidean space and hyperbolic space, showing that the family of short range nonlinearities becomes larger and larger as the space approaches the hyperbolic space. Finally, we describe the large time behavior of radial solutions to the free dynamics.
Complete list of metadata

Cited literature [23 references]  Display  Hide  Download
Contributor : Rémi Carles Connect in order to contact the contributor
Submitted on : Tuesday, January 22, 2008 - 4:08:01 PM
Last modification on : Thursday, October 13, 2022 - 8:20:33 AM
Long-term archiving on: : Tuesday, September 21, 2010 - 4:03:50 PM


Files produced by the author(s)



Valeria Banica, Rémi Carles, Thomas Duyckaerts. On scattering for NLS: from Euclidean to hyperbolic space. Discrete and Continuous Dynamical Systems - Series A, 2009, 24 (4), pp.1113-1127. ⟨10.3934/dcds.2009.24.1113⟩. ⟨hal-00204575v2⟩



Record views


Files downloads